# SDR CA071212009

- Difficulty date: November 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW RECEIVED A LOW OIL PRESSURE WARNING AND ELECTED TO SHUTDOWN THE ENGINE. INITIAL POST FLIGHT INVESTIGATION REVEALS CONTAMINATION OF THE CHIP DETECTORS AND OIL FILTERS. THE ENGINE WILL BE SENT FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071212009)
